4 doctors weighed in:

39 yr female, i take ziac, Lipitor (atorvastatin) and Adderall xr. I seem to be experiencing more fuzzy thinking the last 3 or 4 months. I walk in a room and forget what I am looking. Could this be meds?

4 doctors weighed in
Dr. Nela Cordero
Pediatrics
2 doctors agree

In brief: MENTAL DISORDER

Lipitor (atorvastatin) and ziac se are mostly muscular aches.
Adderal xr are amphetamines that should not be abused due to heart and mental complications.

In brief: MENTAL DISORDER

Lipitor (atorvastatin) and ziac se are mostly muscular aches.
Adderal xr are amphetamines that should not be abused due to heart and mental complications.
Thank
Dr. Oscar Novick
Pediatrics
1 doctor agrees

In brief: Fuzzy thinking

Drugs, especially adderalxr could be responsible for your fuzzy thinking.
. You should also make sure your electrolytes are in balance because of the diuretic you are on.

In brief: Fuzzy thinking

Drugs, especially adderalxr could be responsible for your fuzzy thinking.
. You should also make sure your electrolytes are in balance because of the diuretic you are on.
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available